# SDR HALA20241202345

- Difficulty date: December 1, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N208HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08123
- Aircraft time: 17,019 hours, 3,779 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Connector
- Condition: Damaged
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS - APU FAULT ON TAXI OUT BTB. ITEM ALREADY ON DMI, REPLACED AND RESECURED PINS/ JUMP CONNECTORS PER AMM 49-16-00-003-A OPS CHK OF APU GOOD OK TO REMAIN ON DMI.
